# SDR VNAA2015050800007

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 25,338 hours, 25,325 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6705311574
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LT AND RT BULKHEAD WEBS ARE CORRODED.  REPAIRED THE BULKHEAD IAW REO 670-53-11-594, DATED 2011/04/27.
